Asymptotic Behavior of Generalized Convolutions

    2009, Volume 14, Number 2, pp.  248-262

    Author(s): Li D., Sinai Y. G.

    We study the behavior of a class of convolution-type nonlinear transformations. Under some smallness conditions we prove the existence of fixed points and analyze the spectrum of the associated linearized operator.
    Keywords: convolution, fixed point, Hermite polynomials
    Citation: Li D., Sinai Y. G., Asymptotic Behavior of Generalized Convolutions, Regular and Chaotic Dynamics, 2009, Volume 14, Number 2, pp. 248-262

    Access to the full text on the Springer website